# SDR ASAA2025111761766

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N782HA
- Make and model: Boeing 787-9
- Aircraft serial: 66430
- Aircraft time: 2,580 hours, 425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C, J
- Precautionary procedure: K

## Discrepancy

L2 DOOR UNABLE TO OPEN OR CLOSE FROM OUTSIDE. GROUNDED - YES. CLEANED DEBRIS OF LS EXTERNAL HANDLE PER FIM 52-10-F1-X6A-421A AMM B787-A-52-11-00-63A-280A-A OPS CHECK GOOD. OKAY FOR SVC.
